Show simple item record

dc.contributor.authorCasas Rentería, Eduardo 
dc.contributor.authorTröltzsch, Fredi 
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2013-04-24T07:41:05Z
dc.date.available2013-04-24T07:41:05Z
dc.date.issued2002
dc.identifier.issn1095-7189
dc.identifier.issn1052-6234
dc.identifier.urihttp://hdl.handle.net/10902/1987
dc.description.abstractThis paper deals with a class of nonlinear optimization problems in a function space, where the solution is restricted by pointwise upper and lower bounds and by finitely many equality and inequality constraints of functional type. Second-order necessary and sufficient optimality conditions are established, where the cone of critical directions is arbitrarily close to the form which is expected from the optimization in finite dimensional spaces. The results are applied to some optimal control problems for ordinary and partial differential equations.es_ES
dc.format.extent26 p.es_ES
dc.language.isoenges_ES
dc.publisherSociety for Industrial and Applied Mathematicses_ES
dc.rights© 2002 Society for Industrial and Applied Mathematicses_ES
dc.sourceSIAM Journal on Optimization, 2002, 13(2), 406–431es_ES
dc.subject.otherNecessary and sufficient optimality conditionses_ES
dc.subject.otherControl of differential equationses_ES
dc.subject.otherState constraintses_ES
dc.titleSecond-order necessary and sufficient optimality conditions for optimization problems and applications to control theoryes_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1137/S1052623400367698
dc.type.versionpublishedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record